# SDR AALA20131031015

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 78,660 hours, 12,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR RT AFT OVERWING DOOR UPPER EXIT SIGN ASSEMBLY NOT PROPERLY MOUNTED TO SIDEWALL.  REATTACHED RT AFT OVERWING DOOR EXIT SIGN.  OPERATIONS CHECKED NORMAL.
